Abelian varieties over finite fields
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 2 (1969) no. 4, pp. 521-560.
@article{ASENS_1969_4_2_4_521_0,
     author = {Waterhouse, William C.},
     title = {Abelian varieties over finite fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {521--560},
     publisher = {Elsevier},
     volume = {Ser. 4, 2},
     number = {4},
     year = {1969},
     doi = {10.24033/asens.1183},
     zbl = {0188.53001},
     mrnumber = {42 #279},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1183/}
}
TY  - JOUR
AU  - Waterhouse, William C.
TI  - Abelian varieties over finite fields
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1969
DA  - 1969///
SP  - 521
EP  - 560
VL  - Ser. 4, 2
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1183/
UR  - https://zbmath.org/?q=an%3A0188.53001
UR  - https://www.ams.org/mathscinet-getitem?mr=42 #279
UR  - https://doi.org/10.24033/asens.1183
DO  - 10.24033/asens.1183
LA  - en
ID  - ASENS_1969_4_2_4_521_0
ER  - 
%0 Journal Article
%A Waterhouse, William C.
%T Abelian varieties over finite fields
%J Annales scientifiques de l'École Normale Supérieure
%D 1969
%P 521-560
%V Ser. 4, 2
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1183
%R 10.24033/asens.1183
%G en
%F ASENS_1969_4_2_4_521_0
Waterhouse, William C. Abelian varieties over finite fields. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 2 (1969) no. 4, pp. 521-560. doi : 10.24033/asens.1183. http://www.numdam.org/articles/10.24033/asens.1183/

[1] N. Bourbaki, Algèbre, chap. VIII, Hermann, Paris, 1958.

[2] N. Bourbaki, Algèbre commutative, chap. II, Hermann, Paris, 1961.

[3] J. W. S. Cassels, Diophantine equations with special reference to elliptic curves (J. London Math. Soc., vol. 41, 1966, p. 193-291). | MR | Zbl

[4] E. C. Dade, O. Taussky and H. Zassenhaus, On the theory of orders (Math. Ann., vol. 148, 1962, p. 31-64). | MR | Zbl

[5] M. Deuring, Algebren (Ergeb. der Math., IV.1, Springer, Berlin, 1935). | JFM | Zbl

[6] M. Deuring, Die Typen der Multiplikatorenringe elliptischer Funktionenkörper (Abh. Math. Sem. Hamburg, Bd. 14, 1941, p. 197-272). | JFM | MR | Zbl

[7] M. Eichler, Zur Zahlentheorie der Quaternionen-Algebren (J. Reine Angew. Math., Bd. 195, 1955, p. 127-151). | MR | Zbl

[8] T. Honda, Isogeny classes of abelian varieties over finite fields (J. Math. Soc. Japan, vol. 20, 1968, p. 83-95). | MR | Zbl

[9] Y. Ihara, Hecke polynomials as congruence ζ functions in elliptic modular case (Ann. of Math., (2), vol. 85, 1967, p. 267-295). | MR | Zbl

[10] S. Lang, Abelian Varieties, Interscience, New York, 1959. | MR | Zbl

[11] J. Lubin, J.-P. Serre and J. Tate, Elliptic curves and formal groups; in Lecture Notes, Woods Hole Institute in Algebraic Geometry, privately printed, 1964.

[12] T. Oda, The first de Rham cohomology group and Dieudonné modules (Ann. scient. Éc. Norm. Sup., (4), t. 2, 1969, p. 63-135). | Numdam | MR | Zbl

[13] F. Oort, Commutative Group Schemes (Lecture Notes in Math., 15, Springer, Berlin, 1966). | MR | Zbl

[14] J.-P. Serre, Algèbre et géométrie, Annuaire Coll. de France, Paris, 1965-1966, p. 45-49.

[15] J.-P. Serre, Complex multiplication; in J. W. S. Cassels and A. Fröhlich (eds.), Algebraic Number Theory, Academic Press, London, 1967. | MR

[16] J.-P. Serre, Groupes p-divisibles (d'après J. Tate), Sém. Bourbaki, 318, 1966-1967. | Zbl

[17] G. Shimura and Y. Taniyama, Complex Multiplication of Abelian Varieties, Publ. Math. Soc. Japan, 6, Tokyo, 1961. | MR | Zbl

[18] J. Tate, Endomorphisms of abelian varieties over finite fields (Invent. Math., vol. 2, 1966, p. 134-144). | MR | Zbl

[19] J. Tate, Endomorphisms of abelian varieties over finite fields. II (Invent. Math., to appear).

[20] J. Tate, p-divisible groups; in T.A. Springer (ed.), Local Fields, Springer, Berlin, 1967. | MR | Zbl

[21] W. Waterhouse, A classification of almost full formal groups (Proc. Amer. Math. Soc., vol. 20, 1969, p. 426-428). | MR | Zbl

[22] A. Weil, Variétés abéliennes et courbes algébriques, Hermann, Paris, 1948. | MR | Zbl

[23] J. Giraud, Remarque sur une formule de Shimura-Taniyama (Invent. Math., t. 5, 1968, p. 231-236). | MR | Zbl

[24] J. Tate, Classes d'isogénie des variétés abéliennes sur un corps fini (d'après T. Honda), Sém. Bourbaki, 358, 1968-1969.

Cited by Sources: